This question was answered on Mon 24, Aug 2009 04:14am by Dr.Rohit Agarwal

what are the causes of a low hemoglobin count after blood transfusion ??

    
Asked by Unregistered on Mon 24, Aug 2009 12:54am

what are the causes of a low hemoglobin count after blood transfusion ??

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Rohit Agarwal  on Mon 24, Aug 2009 04:14am:

Hello, Post blood transfusion anemia may be due to persistent loss of blood (bleeding), Rh factor non compatibility when Rh negative blood group person receive repeated Rh positive blood, not adequate blood transfusion, mechanical hemolysis like heart surgery, defective RBC of transfused blood etc. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
secondary     legpainwithckd     tilted cervix     sex likoria     symptoms of gerd     thighswell     Myvagina smells     itchydryskin     sorethroatwithearachedrycoughnocongestionnofeverisnotstrepdiffic10398 Enter your comments here with     osteochondromainfemorabone     mujhe     user     relationship between thyroid issues and TIAs     when a man cums inside the woman where does it go     kidneyfailure     Wokeup     Addiction     catallergy     pearly penile papules     BFS     redness     Search for answers     heavy bleeding for days after sex on i     Search for answers     enema expulsion     canrockstareffectconcreta     pubichairturningorangeyredinlocalizedareasand     Bartholins glands     AnswersDirectMailmarketingadvertisinginternationalcom     Search for answers     exezema     cant ejaculate during sex     molesonpenis     whatisfib     iam 17years old boy     im a man and my stomach is very painful and very tender     side     sweating thighs     vision loss or apppearing of coloured dots like on an old tv while exposed to 78 c cold temperature or after having stroke     Double insulin dose     raynaud syndrome     EXTREMELYDRYMOUTHVERYHARDTOSWALLO     dark urine     scatic nerve exercices     beserol     enlargedprostate     spotcheck     there is a huge oval mass in my vagina     SIBO     flu shot     knee knodules     pain20during20intercourse     painful colon     depo medrome     whydoihavefatvagina     whats a torn sinus     whathappenstotwomonthpregnantifbloodcomesoutwhenyoupe     clothesoncangetpregnat     mucus in urine     skin is dark around groin area     omeprazole     parotid     CTE     1 OR 370170110001     Search for answers     hindi me jankari     exforge     acute     post mortem     fuckyou     Anti     multiple sclerosis     stepped on a     stretch20marks     abdominalmovementnotpregnant     Provizen 15     mucus in urine     clothesoncangetpregnat     whathappenstotwomonthpregnantifbloodcomesoutwhenyoupe     whats a torn sinus     whydoihavefatvagina     painful colon     pain20during20intercourse     knee knodules     flu shot     SIBO     spotcheck     enlargedprostate     beserol     scatic nerve exercices     dark urine     Search for answers     EXTREMELYDRYMOUTHVERYHARDTOSWALLO     raynaud syndrome     clicking cheast     groundglassnodule     infected burn     ilosure     bumpswollenunder     peroxetine side effects     trackback     potasiumis25howtogetitnomal     what is depressive conduct disorder     CO2CT     trazodone     sambongreleafforte     petril 05 mg tablet will give side effects     little white blisters     spotcheck     SIBO     flu shot     knee knodules     pain20during20intercourse     painful colon     whydoihavefatvagina     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats